Boots Max Strength Sinus Pressure & Pain Relief Day & Night Capsules Hard
Information for the user
Max Strength Sinus Pressure & Pain Relief Day & Night Capsules
(Caffeine, Paracetamol, Phenylephrine Hydrochloride)
Read all of this leaflet carefully because it contains important information for you.
This medicine is available without prescription to treat minor conditions.
However, you still need to lake it carefully to get the best results from it.
• If symptoms worsen or do not improve you must see a doctor
• Keep this leaflet, you may need to read it again
• Ask your pharmacist if you need more information or advice
This pack contains two types of capsule both containing Paracetamol and Phenylephrine. The Day capsules are to take during the daytime. The Night capsules are to take at bedtime only. Paracetamol is a painkiller that also helps reduce fever. Phenylephrine Hydrochloride is a decongestant, which helps to relieve a blocked up nose. In addition the capsule that you lake in the daytime contains Caffeine, which helps relieve tiredness associated with colds and flu. Caffeine helps increase the pain relief effect of paracetamol.
This medicine can be used to relieve the symptoms of congestion, sinusitis, colds & flu, including aches, pains, sore throat, headache, blocked nose and fever during the day and night. It can also help to relieve fatigue and drowsiness during the day.
This medicine can be taken by adults and children of 12 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.
X Do not take:
• If you are allergic to any of the ingredients in this medicine
• If you have severe heart or blood vessel disease
• If you have high blood pressure
• If you have a stomach ulcer, or have had one
• If you have an overactive thyroid
• If you are taking monoamine oxidase inhibitors (for depression) or you have taken them within the last 14 days
• If you are pregnant or breastfeeding, unless your doctor tells you to
f Talk to your pharmacist or doctor:
• If you have severe kidney or liver problems (including a disease caused by drinking alcohol)
• If you have diabetes
• If you have been told by your doctor that you have Raynaud's Phenomenon, a condition caused by poor circulation in the hands and feet
Do not drink alcohol (e.g. wine, beer, spirits) whilst taking this medicine.
Do not take this medicine if you are dependent on alcohol.
f This medicine contains paracetamol.
Do not take anything else containing paracetamol while taking this medicine.
Before you take these capsules, make sure that you tell your pharmacist about ANY other medicines you might be using at the same time, particularly the following:
• Metodopramide or domperidone for feeling sick or being sick (may increase the pain relief effect of paracetamol)
• Colestyramine for redudng blood fat levels (may reduce the pain relief effect of paracetamol)
• Warfarin a other blood thinners-ifyou take warfarin you can take occasional amounts of this medicine but talk to your doctor first before you fake it on a regular basis
• Barbiturates (for epilepsy or to help you sleep)
• Tricyclic antidepressants
• Other decongestants
• Medicines for high blood pressure, heart or circulatory problems
If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medidnes prescribed by your doctor and medicine you have bought for yourself, including herbal and homeopathic remedies.
/How to take this medicine
Check the foil is not broken before use. If it is, do not take that capsule. This pack contains two types of capsule.
The Day capsules are for you to take during the day.
The Night capsules are for you to take at bedtime only.
What to take and when
Take two Day capsules every four to six hours, M
when you need to
12 years and
Take two Night capsules at bedtime only, at least
four hours after the last day capsule
Don’t take more than 8 capsules in any 24 hours.
Swallow each capsule whole with water. Do not chew.
Do not give to children under 12 years.
Do not take more medicine than the table tells you to.
If you do not get better, talk to your doctor.
This medicine does not contain a sleep aid.
! If you take too many capsules: Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.
Most people will not have problems, but some may get some.
! If you get any of these serious side effects, stop taking the capsules.
See a doctor at once:
• Difficulty breathing, swelling of the face, neck or throat (severe allergic reactions)
• Very rare cases of serious skin reactions have been reported. This may include peeling, blistering and lesions of the skin
• Fast, slow or irregular heartbeat
If you get any of the following side effects see your pharmacist or doctor
• Skin rash, tingling and coolness of the skin
• Headache, being sick
• Unusual bruising or infections such as sore throats - this may be a sign of very rare changes in the blood
• Feeling sick, difficulty in sleeping - these effects are probably caused by the
_caffeine in the day_rapsules______________________________
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.aov.ukA/ellowcard. By reporting side effects you can help provide more information on the safety of this medicine.
Do not store above 25°C.
Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.
Use by the date on the end flap of the carton or on the foil edge.
The Day capsules contain Caffeine 25 mg, Paracetamol 500 mg, Phenylephrine Hydrochloride 6.1 mg, which are the active ingredients.
As well as the active ingredients, the Day capsules also contain maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc. The capsule shell contains gelatin and colours, which are titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), erythrosine (E127) indigo carmine (E132).
The Night capsules contain Paracetamol 500 mg, Phenylephrine Hydrochloride 6.1 mg, which are the active ingredients.
As well as the active ingredients the Night capsules also contain maize stanch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc. The capsule shell contains gelatin and colours, which are titanium dioxide (E171), erythrosine (E127), indigo carmine (E132).
The pack contains 12 red and blue coloured day capsules, and 4 light blue and dark blue coloured night capsules.
Manufactured for The Boots Company PLC Nottingham NG2 3AA by the Marketing Authorisation holder Wrafton Laboratories Ltd Braunton Devon EX33 2DL Leaflet prepared February 2015
If you would like any further information about this medicine, please contact The Boots Company PLC Nottingham NG2 3AA